# SDR CA110503001

- Difficulty date: May 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKE OFF, THE CREW INDICATED THEY EXPERIENCED A R PACK AUTOFAIL MESSAGE ON EICAS AND MANUAL MODE WAS NOT WORKING (99 DEG C). THERE IS ALSO AN UNCONFIRMED REPORT THAT THE CREW ALSO RECEIVED A PACK OVHT MESSAGE. THE SEQUENCE OF EVENTS BEYOND THIS ARE NOT FULLY UNDERSTOOD BUT AT SOME POINT, THE CREW ORDERED THE EVACUATION OF THE AIRCRAFT DUE TO "SMOKE" IN THE AIRCRAFT (BELIEVED TO BE PRIMARILY IN THE COCKPIT). THE ENGINES WERE SHUT DOWN AND THE ENGINE FIRE BOTTLES DISCHARGED. THE LOCATION OF THE AIRCRAFT RELATIVE TO THE GATE IS NOT KNOWN AT PRESENT.  DURING THE EVACUATION PROCESS, BOTH OVERWING EMER. EXIT DOORS WERE CAST OUT ONTO THE WINGS. A MORE DETAILED REPORT OF THE EVENTS HAS BEEN REQUESTED FROM THE OPERATOR.  THE RT ACM WAS FOUND TO BE THE CAUSE OF THE ABOVE CONDITION AND HAS BEEN REPLACED.
